Discrete cavity solitons due to saturable nonlinearity

A Yulin, A Champneys, Dmitry Skryabin

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish
Article number011804
JournalPhysical Review A: Atomic, Molecular, and Optical Physics
Volume78
Issue number1
DOIs
Publication statusPublished - 15 Jul 2008

Cite this

Discrete cavity solitons due to saturable nonlinearity. / Yulin, A; Champneys, A; Skryabin, Dmitry.

In: Physical Review A: Atomic, Molecular, and Optical Physics, Vol. 78, No. 1, 011804, 15.07.2008.

Research output: Contribution to journalArticle

@article{9f1e3f312f434f9cace4a516a3c396a9,
title = "Discrete cavity solitons due to saturable nonlinearity",
author = "A Yulin and A Champneys and Dmitry Skryabin",
year = "2008",
month = "7",
day = "15",
doi = "10.1103/PhysRevA.78.011804",
language = "English",
volume = "78",
journal = "Physical Review A: Atomic, Molecular, and Optical Physics",
issn = "1050-2947",
publisher = "American Physical Society",
number = "1",

}

TY - JOUR

T1 - Discrete cavity solitons due to saturable nonlinearity

AU - Yulin, A

AU - Champneys, A

AU - Skryabin, Dmitry

PY - 2008/7/15

Y1 - 2008/7/15

UR - http://www.scopus.com/inward/record.url?scp=47749125423&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1103/PhysRevA.78.011804

U2 - 10.1103/PhysRevA.78.011804

DO - 10.1103/PhysRevA.78.011804

M3 - Article

VL - 78

JO - Physical Review A: Atomic, Molecular, and Optical Physics

JF - Physical Review A: Atomic, Molecular, and Optical Physics

SN - 1050-2947

IS - 1

M1 - 011804

ER -